Tomorrow I will start taking 1 5/325 capsule per day, and whenever I've tried to stop before, I've had the symptoms of coughing/sneezing simultaneously, runny eyes and nose, and extreme anxiety. Any support on a dailly basis will be greatly appreciated.
First let me say we are here to support you. Many of us have tapered off opiates and have been right where you are. Might I ask why are you going from 3 to 1 rather than 3 to 2 then after a few days reduce to one? If you taper slowly you will have less problems with withdrawals. Do you have enough for a little slower taper?
I'm here to salute your progress, stay in touch,
before further answering I live and take as little as possible of pain meds sometimes I have come off (on purpose) most people I have heard talk about withdrawls either don't mention it or just forget I have always experienced sneezing, coughing, runny eyes as an indicator of worse things to come, (sorry to get off track) I truely believe like Laurie suggested if you just drop the medication a bit slower then you might not experience the effects of stopping as drastically, if you need someone to just talk with I would be more than happy to try and help encourage and help maybe you cope with the anxiety as much as is possible, my first name is Billy my site name is
Laurie, i have been trying to get back on line, for days & days. it just wouldn't let me on line, wrong, email address and password. their, get forgotten password, never sent me anything.
finally, logged on with different email address
if your out there, i can answer some of your questions,
methodone, did give me more pain relief, than morphine sulfate contin.
wouldn't give codiene to a child without their, doctor's advise. codiene is the most addictive drug there is. some people have become, dependant on just 10 pills. don't know if this is an old doctors tale, or fact. heard this many times over the years.
that's all the questions i remember, you asking, will have to look back at my emails,
Laurie, please be careful, as you know, you need to check with your dr. and take precautions. have someone you know, call you throughout, the day, so that your not in any trouble. that you might not realize, you are having. slurred speach, stuff like that. it's always, good to be safe.
what would we do with out the #2 nutt on site? :) just kidding
be careful, you already know this
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2011 • 6 answers
Posted 19 Jan 2013 • 2 answers
Posted 28 Jun 2013 • 2 answers
Posted 2 Sep 2013 • 4 answers
Posted 12 Sep 2017 • 0 answers